Jodi G’s Story
my names Jodi, I am 52 I was into physical fitness my entire life. at 49 i was given cipro for a recurring uti. i was on and off for 2 years, over 200 pills. in that time i began having knee problems really bad,not connecting it and still taking cipro then i got an autommune disease and i got this weird rash and eyes twitching, it got worse i got surgery on my knee even though the mri showed no tears.. then my other leg started. I eneded up with 2 surgerys on my left knee and my right knee just cant use it it cause such pain i cant weightbear. I have had every test done my knees show to be fine but the cipro running through my blood has put me in a wheelchair. my life is over i am 52 i have no medical i cant work i cant get to the bathroom without my walker and crying in pain. then i started to read abpout gulf war syndrom and i realized i had most of the same symptms and conneceted the dots myself. I am totally handicapped now and alwayy in pain. i will NEVER walk again its like dying. i should have been warned this is not right.. all i can do is sit, i cant move its been 18 months and i have high inflammatory, my heart ekg has changed to some weird bleep they dont eve nunderstand. I cant look at people walking, i cry, i MISS my life i live in a chair all thetime it SUCKS, because of CIPRO from tv fitenss commercials to fatso that cant move and wants to die.. the warnings should be a skull and crossbone on EVERY cipro label.. my quality of life sucks all i do is cry….